MAUDE Adverse Event Report: Dentsply Sirona Orthodontics Inc. - Richardson SURESMILE ALIGNER ARCH; aligner, sequential

Dentsply Sirona Orthodontics Inc. - Richardson SURESMILE ALIGNER ARCH; aligner, sequential
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a possible allergic reaction.

Brand Name
SURESMILE ALIGNER ARCH
Common Device Name
aligner, sequential
Manufacturer (Section D)
Dentsply Sirona Orthodontics Inc. - Richardson
2350 campbell creek blvd. suit
richardson
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50936731
Report Number1649995-2026-00553
Device Sequence Number9598090
Product Code NXC
UDI-Device Identifier00856379007313
UDI-Public00856379007313
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexUnknown